# SDR CALA0300531

- Difficulty date: September 17, 2003
- Submitted: September 18, 2003
- Operation: Air carrier
- Aircraft: N16806
- Make and model: Doug DC-9-82
- Aircraft serial: 49260
- Aircraft time: 53,840 hours, 30,954 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Handle
- Condition: Lack Of Lube
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE HANDLE AFT ENTRY DOOR REQUIRED EXCESSIVE FORCE TO OPEN.  THE DOOR HINGES AND HANDLE MECHANISM WERE LUBRICATED.  A PULL TEST WAS PERFORMED IAW MM 53-53-00 AND OPERATIONAL CHECKS WERE GOOD.
